# SDR HYIA20241230001

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N678JG
- Make and model: Cessna 402C
- Aircraft serial: 402C0266
- Aircraft time: 34,398 hours, 19,869 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255046
- Condition: Corroded
- Location: Zone 600
- Part time: 34,398 hours, 19,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AGING AIRCRAFT INSPECTION TO SATISFY THE REQUIREMENTS OF FAR 135.422 (AGING AIRCRAFT INSPECTION AND RECORDS REVIEW), A SMALL AREA OF CORROSION WAS IDENTIFIED ON THE RIGHT HAND UPPER AFT WING FITTING. (OEM: 0822550-46) THIS CORROSION MEASURES APPROXIMATELY .571 LONG WITH AN APPROXIMATE DEPTH OF .015. IT IS ALSO CONSISTENT WITH OTHER CORROSION SPOTS VISUALLY IDENTIFIED ON WING FITTINGS IN THE PAST. THIS FITTING WILL BE REPLACED USING NEW PARTS.
